# SDR JR2R2011032700102

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 10532
- Aircraft time: 15,075 hours, 12,071 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R HAS CORROSION BETWEEN FS 333 AND 319 IN THE FWD E/E BAY.  REPAIRED STR 26R IAW RO CRJ9-53-0628.
